Top
10
Doctor insights on: Can Antibiotics Make You Itchy

Share
1

1
I'm still a little itchy after two days of receiving the antibiotic, is this normal?

I'm still a little itchy after two days of receiving the antibiotic, is this normal?

Antibiotics: If you are talking about vaginal itching, antibiotics can cause yeast infections and that can produce itching. If you are talking about generalized itching, you maybe allergic to the antibiotic. ...Read more

Dr. John Leander Po
1,117 doctors shared insights

Antibiotic (Definition)

An antibiotic is a medicine that slows, stops, or kills germs. The germs are usually bacteria causing an infection in a person, so the person uses antibiotics to help his body get ...Read more


2

2
I have been biten lots by mosquitos and have been on antibiotics over a week they are still visible and itchy what can I do now?

I have been biten lots by mosquitos and have been on antibiotics over a week they are still visible and itchy what can I do now?

Finish all meds: and OK to use OTC 1% hydrocortisone cream, a pea sized drop to the most affected area AM/PM and Zyrtec (cetirizine) ( OTC) 1 tablet/day. Call private physician about your current issues. ...Read more

See 1 more doctor answer
3

3
Sometimes having itchy skin except when i take rhizin drug....Pls help me with the antibiotic to use.......

Sometimes having itchy skin except when i take rhizin drug....Pls help me with the antibiotic to use.......

See doctor: Itchy skin alone isn't a reason for an antibiotic. Since rhizin helps it sounds allergic talk to your doctor about changing soap or detergent , possibly a drug you take like pain medicine or perfumed skin creams. ...Read more

4

4
What kind of antibiotics to get for itchy labia?

What kind of antibiotics to get for itchy labia?

Itching: Labial itching is not a routine thing and really should be evaluated. ...Read more

5

5
Itchy tongue after taking antibiotic. Is this normal?

Itchy tongue after taking antibiotic. Is this normal?

Possibly Candida: It is not uncommon to develop an oral yeast infection after a bout of antibiotics. To be sure that is what is(& not something else) and for treatment you should see the doctor who gave you the antibiotics, an oral surgeon, or dds to evaluate properly if it does not resolve shortly. ...Read more

See 2 more doctor answers
6

6
Is it normal that medicines make my whole body itchy? I'm taking 2 antibiotics & 1 pain medicine.

Is it normal that medicines make my whole body itchy? I'm taking 2 antibiotics & 1 pain medicine.

Allergic reaction: You might be describing an allergic reaction to one of your medications (or some other allergen). Inform your prescribing doc who may recommend one or more medications. Or may recommend an antihistamine. If you notice lip/tongue swelling, nausea, vomiting, diarrhea or difficulty swallowing/breathing, etc, it's an emergency & time to call 911. This is anaphylaxis (http://goo.gl/yyNGYg). ...Read more

7

7
My son, reoccurring rash. Give antibiotics. Left and return a week later. Itchy bumpy rash. Going on for about 3 months, off and on. Help?!

My son, reoccurring rash.  Give antibiotics. Left and return a week later. Itchy bumpy rash. Going on for about 3 months, off and on. Help?!

Hard to assess: Rashes are so difficult to assess on line. I don't know how old he is, but the number one thing that comes to mind is atopic dermatitis. That's fancy doctor talk for skin allergies. I'd try over the counter hydrocortisone cream, and see if you can figure out anything that might be irritating him. Decrease bathing to 1-2 a week and moisturize! Also need to very much consider scabies. Might treat? ...Read more

10

10
I have an itchy rash from antibiotics, what should I do?

I have an itchy rash from antibiotics, what should I do?

Call Rx Dr. and: Med allergy probable, ...You need to call your rx dr. And stop the meds. You may need another antibx depending on your infection, and you may need treatment for the itchy rash. Good luck. ...Read more

See 1 more doctor answer